Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 61, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 9, 2014, 11:56 AM MST for Yuma County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2014, 11:56 AM MST (18:56 UTC)
- Expired
- Sep 9, 2014, 2:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 9 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 6.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
934
WGUS55 KPSR 091856
FFWPSR
AZC027-092100-
/O.NEW.KPSR.FF.W.0061.140909T1856Z-140909T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1156 AM MST TUE SEP 9 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA...
THIS INCLUDES YUMA...FORTUNA FOOTHILLS...
* UNTIL 200 PM MST
* AT 1151 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARABY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3241 11457 3246 11471 3247 11473 3273 11461
3273 11458 3265 11436 3238 11446
$$
MCLANE2 follow-up statements
048
WGUS75 KPSR 091951
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 PM MST TUE SEP 9 2014
AZC027-092100-
/O.CON.KPSR.FF.W.0061.000000T0000Z-140909T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA AZ-
1251 PM MST TUE SEP 9 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM MST FOR WEST
CENTRAL YUMA COUNTY...
AT 1246 PM MST...HEAVY RAIN HAD ENDED OVER THE YUMA AREA. EXCESSIVE
RUNOFF WILL CONTINUE TO FLOW INTO AREA WASHES AND CAUSE PONDING OF
WATER ON ROADWAYS AND LOW LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARABY...YUMA
AND FORTUNA FOOTHILLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3241 11457 3246 11471 3247 11473 3273 11461
3273 11458 3265 11436 3238 11446
$$
MCLANE897
WGUS75 KPSR 092054
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
154 PM MST TUE SEP 9 2014
AZC027-092101-
/O.EXP.KPSR.FF.W.0061.000000T0000Z-140909T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA AZ-
154 PM MST TUE SEP 9 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM MST FOR WEST CENTRAL
YUMA COUNTY...
HEAVY RAINFALL HAS ENDED OVER WEST CENTRAL YUMA COUNTY AND NO
ADDITIONAL FLOOD THREAT IS EXPECTED. THE FLASH FLOOD WARNING THAT
WAS IN EFFECT WILL BE ALLOWED TO EXPIRE.
LAT...LON 3241 11457 3246 11471 3247 11473 3273 11461
3273 11458 3265 11436 3238 11446
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 9:45 AM MST, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 9, 9:45 AM MST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
945 AM MST TUE SEP 9 2014
.SYNOPSIS...
A WEATHER DISTURBANCE MOVING ACROSS NORTHERN ARIZONA WILL ACT ON A
VERY MOIST ATMOSPHERE...PRODUCING SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING. LOCALLY HEAVY RAIN IS AGAIN
POSSIBLE...THOUGH NOT AS WIDESPREAD AS MONDAY. A GRADUAL DRYING AND
WARMING TREND WILL BEGIN WEDNESDAY...CONTINUING INTO THE WEEKEND AS
HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.
&&
.DISCUSSION...
A FAIRLY WELL DEFINED SHORTWAVE WAS DRIVING SOUTHEAST FROM CNTRL
CALIFORNIA TOWARDS SRN NEVADA THIS MORNING...APPROACHING AN AXIS OF
HIGHER PWATS/MIXING RATIOS ACROSS ARIZONA. 12Z SOUNDING DATA WAS
ALREADY SHOWING THE FIRST INKLINGS OF DRYING ALOFT WITH KTWC PWAT
DATA AT 1.28 INCHES AND MOISTURE LIMITED BELOW H7.
REGARDLESS...LARGE SCALE ASCENT WAS STARTING TO IMPINGE INTO THE
NORTHWEST PARTS OF THE FORECAST AREA...AND DEEP SOUTHWEST FLOW
ACTING ON TERRAIN FEATURES (OROGRAPHIC LIFT) WAS FIRING ISOLATED
CONVECTION ALREADY THIS MORNING. HIGH RESOLUTION ENSEMBLE DATA ALONG
WITH OPERATIONAL DETERMINISTIC AND ENSEMBLE OUTPUT STILL SUGGESTS
THE BEST OPPORTUNITY FOR NUMEROUS STORMS WILL ALIGN THROUGH WRN
ARIZONA INTO NRN ARIZONA...WITH THE PHOENIX METRO ON THE
SOUTHEASTERN EDGE OF THE AXIS OF BEST ASCENT (AND COOLING ALOFT
PRODUCING STEEPER LAPSE RATES). BASED ON MODEL OUTPUT...HAVE CUT
JOSHUA TREE AREA OUT OF THE FLASH FLOOD WATCH WHILE LIMITING THE
TEMPORAL DURATION FOR RIVERSIDE COUNTY. ONLY MINOR CHANGES WERE MADE
OTHERWISE TO GRIDDED FORECAST PARAMETERS.
&&
.PREVIOUS DISCUSSION...
/340 AM MST TUE SEP 9 2014/
MODEL GUIDANCE REMAINS VERY CONSISTENT IN CALLING FOR THE PACIFIC
TROF TO MOVE INLAND THIS MORNING...THEN PUSH EAST WITH THE TROF AXIS
REACHING THE SERN CA/WRN AZ BORDER BY 5 PM THIS AFTERNOON. BY FAR
THE STRONGEST DYNAMICS/Q-G FORCING IS EXPECTED TO MOVE ACROSS THE
CWA TODAY...AS SHOWN BY A RATHER IMPRESSIVE AREA OF Q CONVERGENCE
WHICH SETS UP ACROSS MUCH THE STATE BY THIS AFTERNOON. MOISTURE...
DYNAMICS...MID AND UPPER LEVEL WIND FIELDS WILL BE ON THE HIGH SIDE
TODAY...BUT INSTABILITY WILL BE SOMEWHAT LACKING PARTIALLY DUE TO
VERY COOL HIGH TEMPERATURES EXPECTED TODAY. THE WIDESPREAD SHOWERS
THAT OCCURRED OVER THE PAST 24 HOURS HAVE COOLED AND STABILIZED THE
BOUNDARY LAYER. AS SUCH THUNDERSTORMS TODAY WILL PROBABLY NOT BE AS
WIDESPREAD OR INTENSE AS THEY MIGHT OTHERWISE HAVE BECOME. CERTAINLY
WE ARE NOT EXPECTING CONVECTION TO BE AS WIDESPREAD AS WHAT OCCURRED
ON MONDAY. THAT BEING SAID...WE ARE CALLING FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO SPREAD FROM WEST TO EAST ACROSS THE CWA TODAY
INTO TONIGHT...AND WE HAVE RAISED POPS ACROSS PORTIONS OF SOUTH
CENTRAL AZ INTO THE CHANCE CATEGORY. GIVEN THE RATHER STRONG WINDS
ALOFT EXPECTED TODAY...A FEW STORMS MAY BECOME SEVERE IN ADDITION TO
PRODUCING LOCALLY HEAVY RAINFALL. AS PREVIOUSLY MENTIONED...WITH THE
BOUNDARY LAYER BEING WORKED OVER HIGH TEMPS TODAY WILL STAY WELL
BELOW SEASONAL NORMALS AND MANY OF THE CENTRAL DESERTS WILL STAY IN
THE LOW TO MID 90S.
FOR WEDNESDAY INTO THE WEEKEND...LATEST GFS AND ECMWF AGREE THAT WE
WILL SEE A DRYING AND WARMING TREND AS HIGH PRESSURE ALOFT GRADUALLY
BUILDS INTO THE AREA FROM THE WEST. LOW LEVEL MOISTURE WILL BE SLOW
TO ERODE...SO WE CAN EXPECT ISOLATED INSTABILITY SHOWERS OR STORMS
WEDNESDAY THROUGH FRIDAY...WITH THE MAIN FOCUS OVER THE HIGHER
TERRAIN EAST OF PHOENIX. HIGH TEMPS WILL SLOWLY CLIMB AND SHOULD
REACH BACK TO SEASONAL NORMALS BY FRIDAY...WITH MOST OF THE DESERTS
RISING A FEW DEGREES OR MORE ABOVE THE TRIPLE DIGIT MARK.
AS WE MOVE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...FLOW
AROUND THE UPPER HIGH BECOMES MORE SOUTHEAST WITH TIME...AND
MOISTURE GRADUALLY STARTS TO WORK BACK TOWARDS THE WEST AND ACROSS
THE DESERTS LEADING TO A STEADILY INCREASING THREAT OF AFTERNOON AND
EVENING THUNDERSTORMS. POPS WILL STEADILY CLIMB DAY BY DAY WITH
PRETTY MUCH ALL OF THE CWA PAINTED WITH SLIGHT CHANCE POPS BY NEXT
MONDAY. AS HUMIDITY LEVELS RISE...HIGH TEMPS WILL START TO TAPER
BACK OFF AND SHOULD FALL BACK TO NEAR OR POSSIBLY BELOW NORMAL
VALUES.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AFTER A
BREAK IN THE WEATHER THROUGH THE MORNING HOURS TODAY...IT APPEARS
THAT SHOWERS/TSTMS WILL REDEVELOP OVER THE GREATER PHX AREA THIS
AFTERNOON AS YET ANOTHER WEAK WEATHER DISTURBANCE APPROACHES THE
AREA FROM THE WEST. ALTHOUGH WE ARE NOT EXPECTING ANYTHING LIKE WHAT
WE SAW ON MONDAY...SHOWER CHANCES ARE HIGH ENOUGH TO JUSTIFY
INCLUDING -SHRA IN THE KSDL TAF...AND VCSH IN THE KPHX AND KIWA
TAFS...WITH RAIN CHANCES DIMINISHING THIS EVENING. THESE SHOWERS
WILL LIKELY BRING CIGS BACK DOWN TO AS LOW AS 5K FT AGL THIS
AFTERNOON AND EVENING AS WELL. SOUTHEASTERLY WINDS THIS MORNING ARE
EXPECTED TO BECOME WESTERLY THIS AFTERNOON AND EARLY EVENING AS THE
AFOREMENTIONED WEATHER DISTURBANCE PASSES THROUGH.
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
A WEATHER DISTURBANCE MOVING INTO THE REGION WILL LIKELY PRODUCE
SHOWERS/TSTMS FOR A FEW HOURS AROUND MIDDAY/EARLY AFTERNOON AT
KBLH BEFORE DRIER AIR MOVES INTO THE REGION LATER THIS
AFTERNOON...WITH CIGS AS LOW AS 5K FT AGL. DRIER AIR THAT IS NOW
MOVING INTO WESTERN/CENTRAL IMPERIAL COUNTY IS EXPECTED TO KEEP KIPL
DRY...WITH CIGS MAINLY AOA 10K FT AGL. WINDS TO REMAIN MAINLY OUT OF
A SOUTHERLY DIRECTION AT BOTH KBLH AND KIPL THROUGH THE TAF PERIOD.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
FRIDAY THROUGH TUESDAY.
DRIER AIR MOVING IN FROM THE WEST IS EXPECTED KEEP MOST OF THE
REGION DRY THROUGH THE UPCOMING WEEKEND...WITH SHOWER/THUNDERSTORM
CHANCES TO REMAIN SLIGHT...AND PRIMARILY LIMITED TO THE HIGHER
TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY EVENING HOURS.
SOME INCREASE IN MOISTURE IS POSSIBLE EARLY NEXT WEEK AS THE FLOW
ALOFT BECOMES MORE SOUTHERLY...WITH LOW-END SHOWER CHANCES RETURNING
TO THE LOWER DESERTS OF SOUTH-CENTRAL AZ. AFTERNOON HUMIDITY LEVELS
WILL GENERALLY FALL INTO A 20-30 PERCENT RANGE WITH GOOD TO
EXCELLENT OVERNIGHT RECOVERIES. ASIDE FROM SOME AFTERNOON UPSLOPE
GUSTINESS...WIND SPEEDS WILL REMAIN RELATIVELY LIGHT.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH UNTIL 8 PM MST THIS EVENING AZZ020>022.
CA...FLASH FLOOD WATCH UNTIL 2 PM PDT THIS AFTERNOON CAZ032.
FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING CAZ031.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...MO/CB
AVIATION...PERCHA
FIRE WEATHER...PERCHAHazardous weather outlook, Sep 9, 5:31 AM MST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 531 AM MST TUE SEP 9 2014 AZZ020>022-CAZ030>032-101300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- 531 AM MST TUE SEP 9 2014 /531 AM PDT TUE SEP 9 2014/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...AND PERSIST INTO THE EVENING HOURS. AIDED BY MOISTURE FROM FORMER HURRICANE NORBERT...THE HEAVIER SHOWERS AND STRONGER THUNDERSTORMS WILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO TO FLOODING OF STREAMS...WASHES AND ROADS. IN ADDITION...THE STRONGER THUNDERSTORMS MAY GENERATE STRONG GUSTY WINDS IN EXCESS OF 50 MPH AS WELL AS PATCHY DENSE BLOWING DUST...AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A GRADUAL DRYING AND WARMING TREND IS EXPECTED WEDNESDAY INTO THE WEEKEND AS HIGH PRESSURE STEADILY BUILDS ACROSS THE AREA FROM THE WEST. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ023>028-CAZ033-101300- GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- IMPERIAL COUNTY- 531 AM MST TUE SEP 9 2014 /531 AM PDT TUE SEP 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING. PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAINFALL...GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING DUST AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO THE WEEKEND AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA FROM THE WEST. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:11 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 109 min |
| Sep 8, 6:00 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 6:59 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 8:12 PM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 8, 10:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Sep 8, 10:54 PM MST | Flash Flood Warning | PSR | La Paz | 6 hr |
| Sep 8, 11:40 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 2:52 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 3:07 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 9, 11:26 AM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Sep 9, 12:22 PM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Sep 9, 12:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 9, 1:08 PM MST | Flash Flood Warning | PSR | La Paz | 112 min |
| Sep 9, 1:24 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 9, 1:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Sep 9, 2:01 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Sep 9, 2:57 PM MST | Areal Flood Advisory | PSR | La Paz | 108 min |
| Sep 9, 3:16 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 119 min |
| Sep 9, 3:29 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 4:07 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.